# SDR DALA2022012800575

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 83,574 hours, 16,232 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: L1, CORRECTIVE ACTION: NO FAULTS NOTED. INDICATION OPERATES NORMAL. (2101180)
